Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 12:00 PM EDT for 5 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 12:00 PM EDT (16:00 UTC)
- Expired
- Apr 25, 2015, 1:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS52 KCHS 251600
SVRCHS
GAC029-051-179-183-191-251700-
/O.NEW.KCHS.SV.W.0018.150425T1600Z-150425T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1200 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
LONG COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 100 PM EDT
* AT 1159 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RICHMOND HILL TO HINESVILLE TO NEAR GUM BRANCH
TO 7 MILES NORTHEAST OF ODUM...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HINESVILLE...RICHMOND HILL...DARIEN...LUDOWICI...
FORT STEWART AND TIBET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3138 8155 3158 8170 3179 8198 3180 8198
3189 8164 3207 8137 3191 8093 3172 8113
3162 8113 3137 8125 3138 8128 3143 8133
3139 8130 3140 8135 3136 8135 3139 8132
3132 8126 3131 8133 3134 8133
TIME...MOT...LOC 1559Z 313DEG 39KT 3199 8138 3184 8158 3180 8170 3174
8194
HAIL...<.75IN
WIND...60MPH
$$
DPB2 follow-up statements
395
WWUS52 KCHS 251626
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1226 PM EDT SAT APR 25 2015
GAC029-051-179-183-191-251700-
/O.CON.KCHS.SV.W.0018.000000T0000Z-150425T1700Z/
BRYAN GA-MCINTOSH GA-CHATHAM GA-LIBERTY GA-LONG GA-
1226 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR BRYAN...MCINTOSH...CHATHAM...LIBERTY AND LONG COUNTIES...
AT 1225 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SKIDAWAY ISLAND TO NEAR HALFMOON LANDING TO NEAR
RETREAT TO NEAR TIBET...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHMOND HILL...DARIEN AND TIBET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3138 8155 3158 8170 3164 8178 3169 8170
3176 8154 3188 8139 3201 8120 3191 8093
3172 8113 3162 8113 3137 8125 3138 8128
3143 8133 3139 8130 3140 8135 3136 8135
3139 8132 3132 8126 3131 8133 3134 8133
TIME...MOT...LOC 1625Z 303DEG 39KT 3192 8108 3170 8132 3166 8144 3160
8168
HAIL...<.75IN
WIND...60MPH
$$
DPB585
WWUS52 KCHS 251651
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1251 PM EDT SAT APR 25 2015
GAC029-051-179-183-191-251700-
/O.EXP.KCHS.SV.W.0018.000000T0000Z-150425T1700Z/
BRYAN GA-MCINTOSH GA-CHATHAM GA-LIBERTY GA-LONG GA-
1251 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...MCINTOSH...CHATHAM...
LIBERTY AND LONG COUNTIES WILL EXPIRE AT 100 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE.
LAT...LON 3138 8155 3158 8170 3164 8178 3169 8170
3176 8154 3188 8139 3201 8120 3191 8093
3172 8113 3162 8113 3137 8125 3138 8128
3143 8133 3139 8130 3140 8135 3136 8135
3139 8132 3132 8126 3131 8133 3134 8133
TIME...MOT...LOC 1650Z 313DEG 39KT 3192 8108 3170 8132 3166 8144 3160
8168
$$
DPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:27 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 25, 11:27 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1127 AM EDT SAT APR 25 2015
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH OF THE AREA THIS MORNING...FOLLOWED
BY THE PASSAGE OF A DISTURBANCE FROM THE WEST THIS AFTERNOON AND
EVENING. A COLD FRONT WILL THEN MOVE SOUTH THROUGH THE AREA
SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY.
A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH
DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MESOSCALE UPDATE...LINE OF TSTMS EXTENDING FROM DENMARK SOUTH
THROUGH CLAXTON AND HUGHLAND IS MOVING QUICKLY EAST AND IS ON
TRACK TO MOVE OVER LIBERTY...BRYAN...LONG AND POSSIBLY SOUTHERN
CHATHAM COUNTY WITHIN THE HOUR. INSTABILITY AHEAD OF THE LINE IS
MARGINAL AT BEST.
ACTIVITY IS PROGGED TO CLEAR THE COAST 18-19Z WITH HIGH RES
GUIDANCE SHOWING SIGNIFICANT POST CONVECTION RECOVERY /TEMPS
SOARING INTO THE 80S/ OCCURRING THROUGH 21Z BEFORE ANOTHER LINE OF
TSTMS POTENTIALLY MOVES IN AND AFFECTS AREAS SOUTH OF I-16 LATER
THIS AFTERNOON. THIS IS THE LINE OF TSTMS THAT COULD POSE A MORE
SUBSTANTIAL RISK FOR SEVERE WEATHER SHOULD THE RECOVERY OCCUR. IT
IS UNCLEAR HOW FAR NORTH THIS LINE COULD REACH...BUT STILL THINK
AREAS ALONG/SOUTH OF A METTER-BEAUFORT LINE OF THE BEST
CONDITIONAL PROBABILITIES FOR SEVERE TSTMS LATER TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
LATE THIS EVENING AND OVERNIGHT...SOME LINGERING CONVECTION WILL
PERSIST INTO THE LATE EVENING...ALTHOUGH THE POTENTIAL FOR ANY
SEVERE THUNDERSTORMS SHOULD BE GREATLY REDUCED BY THIS TIME. THE
BULK OF THE OVERNIGHT SHOULD BE RAIN-FREE AS THE COLUMN DRIES AND
SUBSIDENCE DEVELOPS IN WAKE OF THE DEPARTING SHORT WAVE
DISTURBANCE. LOWS SHOULD BE IN THE MID TO UPPER 6S ACROSS THE
AREA.
SUNDAY...GENERALLY DRY WITH TEMPS NEAR 90 GIVEN STRONG OFFSHORE
WINDS AND MAINLY SUNNY SKIES. MOISTURE WILL INCREASE THOUGH SUNDAY
NIGHT AS A BACKDOOR COLD FRONT SOUTHWARD THROUGH THE AREA AND A FEW
SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS A RESULT.
MONDAY...HIGH PRESSURE WILL PREVAIL WITH DRY WEATHER AND
TEMPERATURES DIPPING BELOW NORMAL INTO THE LOWER TO MID 70S.
TUESDAY...HIGH PRESSURE WILL CONTINUE FROM THE NORTH AS LOW PRESSURE
BEGINS TO DEVELOP OVER THE NORTHERN GULF OF MEXICO. COULD SEE SOME
LATE SHOWERS NEAR THE ALTAMAHA BUT MOST AREAS SHOULD REMAIN DRY.
TEMPERATURES WILL BE COOLER THAN MONDAY...PROBABLY MORE LIKE THE
LOWER 70S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS
DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD
THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH
DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE
FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST
GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY
FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT
RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF
THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING
BACK TO AT OR JUST ABOVE NORMAL.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV UNTIL CONDITIONS
BEGIN TO DETERIORATE AROUND MIDDAY AS SHOWERS AND THUNDERSTORMS
SPREAD ACROSS THE AREA AS A WARM FRONT LIFTS NORTH. EXPECT MVFR OR
LOWER CONDITIONS TO DEVELOP WITHIN THE SHOWERS AND
THUNDERSTORMS...ROUGHLY IN THE 16-23Z TIME FRAME. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG/ERRATIC WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING. EVEN OUTSIDE OF CONVECTION...WINDS WILL BE
BREEZY THIS AFTERNOON WITH GUSTS UPWARDS OF AROUND 20 KT. SOME
SHOWERS COULD LINGER INTO LATE THIS EVENING...BUT VFR CONDITIONS
ARE GENERALLY EXPECTED ONCE THE BULK OF THE CONVECTION MOVES
THROUGH. LINGERING LOW LEVEL MOISTURE COULD PRODUCE SOME MVFR OR
LOWER CEILINGS TOWARD DAYBREAK SUNDAY. LOW LEVEL WIND SHEAR COULD
BE A FACTOR AT BOTH TERMINALS AFTER 03Z AS WINDS INCREASE TO
35-40 KT WITHIN 2K FT OF THE SURFACE.
EXTENDED AVIATION OUTLOOK...HIGH CONFIDENCE IN MVFR CIGS SUNDAY
NIGHT WITH A COLD FRONTAL PASSAGE. BREEZY SUNDAY AFTERNOON WITH
GUSTS TO 25 TO POSSIBLY 30 KT. VFR CONDITIONS SHOULD THEN PREVAIL
INTO TUE BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO
WEDNESDAY NIGHT.
&&
.MARINE...
TODAY AND TONIGHT...SOUTHERLY WINDS WILL STRENGTHEN TODAY INTO
TONIGHT AS A WARM FRONT LIFTS NORTH OF THE AREA AND STRONG LOW
LEVEL WIND FIELDS SPREAD OVER THE AREA. WIND SPEEDS SHOULD PEAK
AROUND 15-20 KT BY LATE THIS AFTERNOON...THEN INCREASE FURTHER
INTO THE 20-25 KT RANGE OVERNIGHT ACROSS THE OUTER GEORGIA WATERS. SEAS
WILL ALSO STEADILY BUILD...PEAKING 3-5 FT NEARSHORE WATERS AND 4-6 FT
OFFSHORE WATERS JUST AFTER MIDNIGHT AND EARLY SUNDAY MORNING. A
SMALL CRAFT ADVISORY HAS THEREFORE BEEN ISSUED FOR THE OUTER
GEORGIA WATERS BEGINNING AT 11 PM THIS EVENING. A SMALL CRAFT
ADVISORY MAY BE NEEDED FOR THE OUTER PORTION OF THE CHARLESTON
COUNTY COASTAL WATERS AS WELL WITH LATER FORECASTS.
SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST
SUNDAY AHEAD OF A BACKDOOR COLD FRONT WHICH SHOULD PUSH SOUTH
THROUGH THE WATERS SUNDAY NIGHT. A NORTHERLY SURGE WILL ENSUE WITH
CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM. HIGH PRESSURE
BUILDING FROM THE NORTH SHOULD LEAD TO A WEAKENING PRESSURE GRADIENT
AND THUS WINDS AS WELL INTO MONDAY NIGHT BEFORE CONDITIONS GO BACK
DOWNHILL AS DEVELOPING LOW PRESSURE APPROACHES FROM THE SOUTHWEST
WEDNESDAY AND PASSES THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL
CRAFT ADVISORIES POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS
BEYOND 20 NM FROM SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH
REGARDING THE STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST
CONFIDENCE IS LOW AT THIS TIME.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT
SUNDAY FOR AMZ374.
&&
STHazardous weather outlook, Apr 25, 10:16 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1016 AM EDT SAT APR 25 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-261430- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1016 AM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH THIS EVENING. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE WITH DAMAGING WINDS...ISOLATED TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR SEVERE WEATHER WILL BE THE GREATEST FROM 2 PM UNTIL 9 PM. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD REMAIN WEATHER AWARE TODAY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST SOUTH CAROLINA LATE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Apr 25, 10:58 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EDT SAT APR 25 2015
GAZ114-115-251530-
EVANS GA-TATTNALL GA-
1058 AM EDT SAT APR 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES UNTIL 1130 AM EDT...
AT 1057 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GORDONIA ALTAMAHA STATE PARK...OR OVER REIDSVILLE...MOVING EAST
AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REIDSVILLE...CLAXTON...GLENNVILLE...HAGAN...COLLINS...DAISY...
BELLVILLE AND MANASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3216 8218 3226 8219 3221 8181 3211 8176
3209 8172 3197 8188 3189 8189 3181 8195
3180 8198 3178 8197 3182 8202 3182 8204
3187 8212 3190 8211 3189 8212 3191 8213
3190 8215 3191 8222
TIME...MOT...LOC 1457Z 281DEG 47KT 3211 8212
DPBSpecial weather statement, Apr 25, 11:30 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 AM EDT SAT APR 25 2015
GAZ114>116-137-138-251615-
EVANS GA-TATTNALL GA-INLAND LIBERTY GA-LONG GA-INLAND BRYAN GA-
1130 AM EDT SAT APR 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EVANS...
LIBERTY...LONG AND TATTNALL COUNTIES UNTIL 1215 PM EDT...
AT 1129 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PEMBROKE TO NEAR
GLENNVILLE...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HINESVILLE...PEMBROKE...LUDOWICI...FORT STEWART...LANIER...
WALTHOURVILLE...GLENNVILLE AND FLEMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3198 8221 3218 8179 3215 8178 3220 8160
3219 8142 3211 8140 3156 8170 3167 8182
3165 8181 3167 8185 3179 8195 3179 8198
3182 8202 3186 8212 3189 8211 3191 8222
TIME...MOT...LOC 1529Z 282DEG 47KT 3213 8163 3193 8196
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:24 AM EDT | River Flood Warning | CHS | Tattnall, Toombs | 10 days |
| Apr 25, 10:58 AM EDT | Special Weather Statement | CHS | Evans, Tattnall | 32 min |
| Apr 25, 11:30 AM EDT | Special Weather Statement | CHS | Long, Tattnall | 45 min |
| Apr 25, 7:27 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Evans, Tattnall | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.